| Model Number |
02.12.E0211FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
08/04/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2025.Lot 2244249: 30 items manufactured and released on (b)(6) 2023.Expiration date: (b)(6) 2028.No anomalies found related to the problem.To date, 17 items of the same lot have been sold with no similar reported event during the period of review.The surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
The patient came in reporting instability and the cause of the instability is unknown.About 1 year after the primary surgery, the surgeon upsized (from 11 to 14) the insert to give the patient more stability.The surgery was completed successfully.